# SDR CA110614006

- Difficulty date: June 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Diamon DA20-C1
- Aircraft time: 5,402 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: A9500760DA
- Condition: Stuck
- Location: Mixture Control
- Part time: 218 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON START-UP THE PILOT WAS NOT ABLE TO MOVE THE MIXTURE CONTROL FROM IDLE CUT OFF, ACFT WAS SNAGED AND INSPECTED AND MIXTURE CABLE WAS FOUND STUCK.  AFTER MOVING THE CONTROL A FEW TIMES THE CABLE WAS ABLE TO MOVE AND WAS STILL VERY STIFF, NO SHARP BENDS WERE NOTED ON THE CABLE OR ANY ABNORMAL ROUTING THAT WOULD OF CAUSED THE CABLE TO JAM.  MFG HAD ALREADY IMPLEMENTED A MANDATORY CABLE REPLACMENT AT ENGINE O/H.
